# SDR SWIA200211001

- Difficulty date: July 2, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 3,999 hours, 3,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUR SECTIONS IN A ROW OF EMERGENCY FLOOR LIGHTING ARE INOP.  FOUND MOISTURE IN THE EMERGENCY FLOOR LIGHT TRACK.  CLEANED MOISTURE OUT OF LIGHT STRIPS.  REINSTALLED STRIPS AND COVER.  OPS CHECK GOOD.
